# SDR SWIA202054931

- Difficulty date: December 2, 2020
- Submitted: January 4, 2021
- Operation: Air carrier
- Aircraft: N787SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10288
- Aircraft time: 30,362 hours, 18,803 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Nicked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NICKS ON FUSELAGE SKIN AROUND GROUND AIR SERVICE DOOR FS 1015-FS 1051 STGR 22R-STGR 27.  C-CHECK RO 12/28/2020.  REPAIRED SKIN AROUND GROUND AIR SERVICE DOOR AT FS 1015.00-FS 1051, STRG 22R-STRG 27, REF REO.  LEAK CHECK GOOD.
